# SDR ASOA04031

- Difficulty date: January 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3167013
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE LOWER PASSENGER DOOR STEP MOUNTING ARM WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE LOWER PASSENGER DOOR STEP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
